# SDR 2008UALA00459

- Difficulty date: January 25, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 29,791 hours, 8,065 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT LIGHTS INOP RIGHT SIDE ROWS 26-36.  RESECURED CONNECTOR.
